| Catalog Number |
1145350-28 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Evaluation summary:the device was returned for analysis.The reported stent dislodgement was confirmed.The reported failure to advance the device was unable to be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the device interacted with the heavily calcified lesion resulting in the reported failure to advance.Additionally, interaction with the guiding catheter during retraction likely resulted in the reported stent dislodgement.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified lesion in the right coronary artery.Following pre-dilatation, a 3.5x28mm xience alpine otw stent delivery system (sds) failed to cross due to the anatomy.The sds was pulled out and the stent dislodged on the wire.An attempt was made to snare the stent, but unable to retrieve.The patient was then transferred to (b)(6) medical center where another attempt to snare was performed.The stent was successfully snared and the patient is doing fine.No additional information was provided.